# SDR 2005UALA00614

- Difficulty date: July 5, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 58,598 hours, 6,693 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER NOT PER SRM OR MM, STATION 1720-1740 AND STRINGER 38R-40R.  MJR RPR, EXISTING DOUBLER NOT PER SRM OR MM, STA 1720- 1740, AND STR 38R-40R.  DOUBLER REMOVED; ACCOMP HFEC INSP, NO CRACKS NOTED, REF NDT PART 6, 53-00-01.  FABBED DOUBLER AND INSTALLED PER SRM 53-00-01, FIG 201.  LESS THAN 5 LB SKIN TRIM OUT 3  BY 5 INCH, 2 INCH ABOVE SKIN LAP AT STR 40R.
